# SDR HNAA2018032600071

- Difficulty date: March 24, 2018
- Submitted: March 26, 2018
- Operation: Air carrier
- Aircraft: N620AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145102
- Aircraft time: 44,017 hours, 39,598 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Sensor
- Condition: Failed
- Location: Nr 1 Pack Temp
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

NR 1 BLEED LEAK EICAS MESSAGE, DURING CLIMBOUT.   COMPLIED WITH QRH.   MESSAGE WENT OUT.  R & R DUCT TEMP SENSOR FOR THE NR 1 PACK IAW AMM 21-60-03-400-801A.  OPS CHECKED GOOD. OK FOR SERVICE AT THIS TIME.
